Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Short proofs of two hypergeometric summation formulas of Karlsson


Author: Shalosh B. Ekhad
Journal: Proc. Amer. Math. Soc. 107 (1989), 1143-1144
MSC: Primary 33A30; Secondary 05A19
DOI: https://doi.org/10.1090/S0002-9939-1989-1019759-3
MathSciNet review: 1019759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Karlsson [2] gave elegant proofs of two hypergeometric summation formulas conjectured by Gosper, that were mentioned in [1]. Here I give new proofs that are much shorter, but less elegant.


References [Enhancements On Off] (What's this?)

  • [1] I. M. Gessel and D. Stanton, Strange evaluations of hypergeometric series, SIAM J. Math. Anal. 13 (1982), 295-308. MR 647127 (83c:33002)
  • [2] P. W. Karlsson, On two hypergeometric summation formulas conjectured by Gosper, Simon Stevin, J. Pure and Appl. Math. 60 (1986), 286-296. MR 885204 (88c:33005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30, 05A19

Retrieve articles in all journals with MSC: 33A30, 05A19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-1019759-3
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society